Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 33, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 26, 2014, 6:25 PM CDT for Dickens County, Kent County, King County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2014, 6:25 PM CDT (23:25 UTC)
- Expired
- May 26, 2014, 7:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dickens County, TX, Kent County, TX, King County, TX
The radar
The Lubbock radar (KLBB), 117 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 3:03 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1701 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- -43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
294
WUUS54 KLUB 262325
SVRLUB
TXC125-263-269-270000-
/O.NEW.KLUB.SV.W.0033.140526T2325Z-140527T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
625 PM CDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DICKENS COUNTY IN NORTHWEST TEXAS...
NORTHEASTERN KENT COUNTY IN NORTHWEST TEXAS...
SOUTHWESTERN KING COUNTY IN NORTHWEST TEXAS...
* UNTIL 700 PM CDT
* AT 622 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF SPUR...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GIRARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3340 10052 3334 10052 3336 10089 3356 10091
3363 10037 3340 10034
TIME...MOT...LOC 2325Z 265DEG 32KT 3344 10072
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BC1 follow-up statement
038
WWUS54 KLUB 262347
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
647 PM CDT MON MAY 26 2014
TXC263-262356-
/O.CAN.KLUB.SV.W.0033.000000T0000Z-140527T0000Z/
KENT TX-
647 PM CDT MON MAY 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KENT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3340 10069 3357 10078 3363 10037 3340 10034
3340 10052
TIME...MOT...LOC 2346Z 265DEG 32KT 3345 10050
$$
TXC125-269-270000-
/O.CON.KLUB.SV.W.0033.000000T0000Z-140527T0000Z/
DICKENS TX-KING TX-
647 PM CDT MON MAY 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
KING AND SOUTHEASTERN DICKENS COUNTIES UNTIL 700 PM CDT...
AT 643 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF GIRARD...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHWESTERN KING COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3340 10069 3357 10078 3363 10037 3340 10034
3340 10052
TIME...MOT...LOC 2346Z 265DEG 32KT 3345 10050
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:14 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, May 26, 3:14 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 314 PM CDT MON MAY 26 2014 .SHORT TERM... SATELLITE IMAGERY SHOWS THE UPPER LOW DRIFTING S-SE ACROSS EAST-CENTRAL NM. DESPITE THE COOL AND MOSTLY CLOUDY CONDITIONS...WE HAVE SEEN THUNDERSTORM ACTIVITY BLOSSOM THE PAST HOUR AS THE ENTRANCE REGION OF A MID-LVL JET STREAK MOVES IN FROM THE WEST AND DECENT LARGE-SCALE ASCENT AND MID-LVL INSTABILITY CONTINUE WITH THIS SYSTEM. THIS SCATTERED ACTIVITY WILL PROGRESS GENERALLY EWD THROUGH THE EVENING HOURS...BEFORE DECREASING LATER TONIGHT...AS WE WON/T HAVE A LLJ TO MAINTAIN ACTIVITY UNLIKE PREVIOUS NIGHTS. MODEST CAPE WILL LIMIT THE SEVERE POTENTIAL WITH THE ACTIVITY ACROSS THE NORTH...ALTHOUGH IT IS NOT OUT OF QUESTION WE COULD SE SOME MARGINALLY SEVERE HAIL. SURFACE ANALYSIS SHOWS A SLIGHTLY MORE FAVORABLE ENVIRONMENT FOR SEVERE STORMS EXTENDING FROM THE PERMIAN BASIN UP INTO INTO THE SOUTHERN PORTIONS OF THE SOUTH PLAINS AND THE SRN ROLLING PLAINS...SO THERE WILL BE A BETTER SEVERE POTENTIAL FOR LARGE HAIL FOR THOSE AREA. ALSO...GIVEN THE RELATIVELY LOW LCLS AND GOOD LOW-LVL TURNING GIVEN THE EASTERLY SURFACE FLOW...A TORNADO CAN/T BE RULED OUT. IN ADDITION..WE HAVE SEEN SOME TRAINING CELLS TODAY ACROSS THE NORTH-CENTRAL SOUTH PLAINS WHICH HAVE PRODUCED IMPRESSIVE RAINFALL TOTAL IN EXCESS OF 3 INCHES IN A NARROW BAND. THIS POTENTIAL WILL ALSO CONTINUE THROUGH THE EVENING...AND GIVEN THE SATURATED SOILS...EXCESS RUNOFF AND FLOODING WILL BE A CONCERN. JUST DUE TO PREVIOUS ACTIVITY...AREAS CENTERED AROUND HALE...FLOYD...AND CROSBY COUNTIES MAY BE THE MOST PRIMED FOR FLOODING CONCERNS. IT WILL BE ANOTHER COOL NIGHT AND IF PARTIAL CLEARING MATERIALIZES WE COULD SEE SOME AREAS OF FOG DEVELOP OVER THE MOIST SOIL. OUR CONFIDENCE IN THIS WAS NOT HIGH ENOUGH TO ADD THIS TO THE FORECAST THOUGH. DRIER AND WARMER CONDITIONS WILL FOLLOW ON TUESDAY. THE UPPER LOW WILL MOVE SEWD THROUGH WRN OKLA INTO THE RED RIVER VALLEY. WE MAY STILL SEE A CHANCE OF SHOWERS ACROSS THE EASTERN ROLLING PLAINS AS WE RECEIVE BETTER SURFACE HEATING...BUT INDICATIONS ARE THAT DRIER AIR WILL BE WORKING IN FROM THE NW SO WE WILL KEEP THE CHANCES LOW AT THIS TIME. && .LONG TERM... AFTER A MUCH NEEDED SEVERAL DAYS OF RAINFALL ACROSS WEST TEXAS...IT APPEARS THAT EARLY TOMORROW WILL BE OUR LAST HURRAH AS THE LARGE UPPER LOW WILL FINALLY SLIDE WEST OF THE AREA BY LATE IN THE AFTERNOON. AS IT DOES SO...DEEP NORTHERLY FLOW WILL MOVE INTO WEST TEXAS...AND RAIN CHANCES WILL DWINDLE AS UPPER RIDGING AND REDUCED MOISTURE SPREADS INTO THE REGION AS WELL. THIS WILL BE THE START OF SEVERAL DAYS OF RELATIVELY QUIET CONDITIONS...WITH TEMPERATURES RETURNING TO NEAR NORMAL UNDER PERSISTENT UPPER RIDGING. MEANWHILE...THE PREVIOUSLY MENTIONED UPPER LOW WILL SLOWLY SLIDE SOUTHEAST AND STALL ACROSS THE NORTHERN GULF COAST...WHERE MODELS SUGGEST IT WILL GRADUALLY FILL IN OVER THE COURSE OF THE END OF THE WEEK. AT THE SAME TIME...ANOTHER TROUGH WILL ATTEMPT TO DIG SOUTHEASTWARD INTO THE WESTERN CONUS...BUT ITS PROGRESS WILL BE SLOWED BY PERSISTENT RIDGING ALONG THE HIGH PLAINS. BY THURSDAY...AT LEAST SOME TROPICAL MOISTURE ORIGINATING FROM WHATEVER IS LEFT OF HURRICANE AMANDA WILL GET CAUGHT IN THE FLOW FROM THE DIGGING UPPER TROUGH...CARRYING IT ACROSS NORTHERN MEXICO AND INTO THE SOUTHERN ROCKIES. UNFORTUNATELY THOUGH...IT APPEARS THAT THIS WILL PRIMARILY AFFECT AREAS OF NEW MEXICO AS THE AXIS OF THE UPPER RIDGE WILL BE FIRMLY OVERHEAD WEST TEXAS...ALONG WITH VERY WEAK NORTHERLY UPPER FLOW. STILL...IT WOULDNT BE TOTALLY OUT OF THE QUESTION TO SEE A STORM OR TWO MOVE INTO THE NORTHERN AND WESTERN SOUTH PLAINS FRIDAY EVENING AS THE RIDGE AXIS SHIFTS SLIGHTLY TO THE EAST AND STEERING FLOW IMPROVES. ALSO...A FEW BENIGN AFTERNOON SHOWERS AND THUNDERSTORMS CANT BE COMPLETELY RULED OUT ACROSS THE ROLLING PLAINS EITHER...AS DEEP MOISTURE WILL INCREASE SOMEWHAT IN RESPONSE TO MODEST BUT PERSISTENT SOUTHERLY LOW LEVEL FLOW. BEYOND SATURDAY...MODELS CONTINUE TO OFFER DIFFERING SOLUTIONS REGARDING THE UPPER PATTERN...AND UNCERTAINTIES ABOUND. THE ECMWF CONTINUES TO DEVELOP A VERY PRONOUNCED UPPER RIDGE ACROSS NORTHERN MEXICO...WHICH KEEPS ANY APPROACHING TROUGHS SHUNTED WELL TO THE NORTH AS THEY ATTEMPT TO EJECT EASTWARD. THE GFS ON THE OTHER HAND IS NOT NEARLY AS STRONG WITH THIS RIDGE...AND ALLOWS THE PREVIOUSLY MENTIONED UPPER TROUGH TO DIG FARTHER SOUTHEAST. NOT SURPRISINGLY...THE LATTER SOLUTION WOULD BE MORE FAVORABLE FOR THUNDERSTORM CHANCES BEGINNING SUNDAY EVENING...ALTHOUGH CONFIDENCE IN THIS SCENARIO PLAYING OUT IS LOW AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 51 84 56 87 58 / 20 10 0 0 10 TULIA 53 83 57 86 59 / 40 10 0 0 0 PLAINVIEW 55 83 57 85 60 / 40 10 0 0 0 LEVELLAND 55 86 56 87 60 / 30 10 0 0 0 LUBBOCK 58 86 61 88 61 / 40 10 10 0 0 DENVER CITY 57 87 57 87 59 / 40 10 10 0 0 BROWNFIELD 57 87 57 87 58 / 40 10 10 0 0 CHILDRESS 61 84 63 90 65 / 60 20 10 0 0 SPUR 60 85 61 88 63 / 60 20 10 0 0 ASPERMONT 64 85 62 89 65 / 70 20 10 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 33/16
Hazardous weather outlook, May 26, 11:30 AM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1130 AM CDT MON MAY 26 2014 TXZ021>044-271630- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1130 AM CDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT...MAINLY ACROSS THE SOUTHERN AND EASTERN SOUTH PLAINS AND THE ROLLING PLAINS. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF THE REGION THIS AFTERNOON AND CONTINUE TONIGHT. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH HAIL UP TO THE SIZE OF PING PONG BALLS AND DAMAGING WIND GUSTS TO 65 MPH. THERE WILL ALSO BE A SMALL CHANCE OF A TORNADO DEVELOPING LATE THIS AFTERNOON OR EARLY THIS EVENING...PARTICULARLY OVER THE ROLLING PLAINS. IN ADDITION...HEAVY RAINFALL OVER MOST OF THE REGION THIS PAST WEEKEND HAS SATURATED SOILS AND ANY ADDITIONAL HEAVY RAINFALL FROM STORMS THIS AFTERNOON AND TONIGHT WILL LIKELY RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT ACROSS THE SOUTHERN AND EASTERN SOUTH PLAINS AND ROLLING PLAINS. JW
In the hours before
Special weather statement, May 26, 5:33 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
533 PM CDT MON MAY 26 2014
TXZ034-262245-
HOCKLEY-
533 PM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR HOCKLEY COUNTY...
AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF LEVELLAND...MOVING EAST AT
40 MPH.
IN ADDITION...PEA SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 3382 10226 3339 10226 3346 10259 3377 10261
3382 10261
TIME...MOT...LOC 2233Z 271DEG 34KT 3368 10250Local storm report, May 26, 5:41 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
541 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM FLOOD FLOYDADA 33.98N 101.34W
05/26/2014 FLOYD TX EMERGENCY MNGR
HIGHWAY 207 FLOODED OVER JUST NORTH OF FLOYDADA
&&
EVENT NUMBER LUB1400133
BHLocal storm report, May 26, 5:43 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
543 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM FLOOD 8 S RALLS 33.56N 101.38W
05/26/2014 CROSBY TX PUBLIC
HIGHWAY 207 FLOODED
&&
EVENT NUMBER LUB1400134
BHSpecial weather statement, May 26, 5:43 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 543 PM CDT MON MAY 26 2014 TXZ036-037-042-043-262315- CROSBY-DICKENS-GARZA-KENT- 543 PM CDT MON MAY 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR KENT...GARZA...DICKENS AND CROSBY COUNTIES... AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 26 MILES SOUTHWEST OF DICKENS...MOVING EAST AT 30 MPH. IN ADDITION...PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. TORRENTIAL DOWNPOURS WILL LIKELY CAUSE LOCALIZED FLOODING. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3363 10065 3323 10071 3324 10138 3363 10130 TIME...MOT...LOC 2242Z 269DEG 24KT 3336 10113
Local storm report, May 26, 5:49 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
549 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 10 NW POST 33.29N 101.50W
05/26/2014 E1.00 INCH GARZA TX SKYWARN SPOTTER
&&
EVENT NUMBER LUB1400135
BHSpecial weather statement, May 26, 5:55 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 555 PM CDT MON MAY 26 2014 TXZ034-262315- HOCKLEY- 555 PM CDT MON MAY 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR LANDSPOUTS REPORTED IN HOCKLEY COUNTY... AT 552 PM CDT...THE NATIONAL WEATHER SERVICE IN LUBBOCK RECEIVED REPORTS OF A LANDSPOUT TORNADO 6 MILES SOUTHEAST OF LEVELLAND...MOVING EAST AT 25 MPH. A LANDSPOUT IS A TORNADO OF SHORT DURATION AND WINDS GENERALLY LESS THAN 60 MPH WHICH CAN CAUSE MINOR DAMAGE AND INJURIES IN THE DIRECT PATH OF ITS CIRCULATION. IF YOU OBSERVE A LANDSPOUT...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3363 10208 3342 10208 3343 10244 3361 10243 TIME...MOT...LOC 2255Z 271DEG 20KT 3352 10232
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 10:27 PM CDT | Special Weather Statement | LUB | Castro, Lamb | 33 min |
| May 26, 12:23 AM CDT | Special Weather Statement | LUB | Hale, Swisher | 22 min |
| May 26, 9:46 AM CDT | Special Weather Statement | LUB | Hale | 29 min |
| May 26, 10:16 AM CDT | Special Weather Statement | LUB | Briscoe, Hale | 29 min |
| May 26, 10:45 AM CDT | Areal Flood Advisory | LUB | Briscoe, Floyd, Hale, Swisher | 45 min |
| May 26, 2:29 PM CDT | Areal Flood Advisory | LUB | Briscoe, Floyd, Hale | 2 hr |
| May 26, 3:39 PM CDT | Special Weather Statement | LUB | Hockley | 21 min |
| May 26, 3:48 PM CDT | Special Weather Statement | LUB | Lubbock | 27 min |
| May 26, 3:55 PM CDT | Special Weather Statement | LUB | Lubbock | 35 min |
| May 26, 3:57 PM CDT | Areal Flood Advisory | LUB | Lubbock | 2 hr |
| May 26, 4:18 PM CDT | Areal Flood Warning | LUB | Lubbock | 2 hr |
| May 26, 4:21 PM CDT | Special Weather Statement | LUB | Lubbock | 24 min |
| May 26, 4:27 PM CDT | Special Weather Statement | LUB | Lubbock | 33 min |
| May 26, 4:41 PM CDT | Areal Flood Advisory | LUB | Briscoe, Floyd, Hale, Swisher | 109 min |
| May 26, 4:43 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 32 min |
| May 26, 4:45 PM CDT | Special Weather Statement | LUB | Lubbock | 30 min |
| May 26, 5:13 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 32 min |
| May 26, 5:33 PM CDT | Special Weather Statement | LUB | Hockley | 12 min |
| May 26, 5:43 PM CDT | Special Weather Statement | LUB | Crosby, Dickens | 32 min |
| May 26, 5:55 PM CDT | Special Weather Statement | LUB | Hockley | 20 min |
| May 26, 6:03 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 27 min |
| May 26, 6:07 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 23 min |
| May 26, 6:31 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn, Terry | 29 min |
| May 26, 6:34 PM CDT | Areal Flood Warning | LUB | Lubbock, Lynn | 86 min |
| May 26, 6:58 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, King | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.